# SDR F3LA2010021000333

- Difficulty date: January 30, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSP NOTED R2 DOOR OPEN/CLOSE INTERNAL HANDLE MOVES TO CLOSED POSITION BEFORE THE DOOR IS IN THE HOLE. MX ADJUSTED THE UPLOCK HOOK IAW AMM 52-11-21-400-001.
